Alert archive / Pennsylvania / Special Weather Statements in 2011

Special Weather Statement, NWS State College, PA

June 9, 2011Blair County, Pennsylvania

NWS State College, PA issued this special weather statement at Jun 9, 2011, 4:12 PM EDT for Blair County, Pennsylvania. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2011, 4:12 PM EDT (20:12 UTC)
Expired
Jun 9, 2011, 4:45 PM EDT
In force
33 min
Issued by
NWS State College, PA

County Blair County, PA

The radar

The State College radar (KCCX), 105 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2633 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2633 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1084 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

028 
WWUS81 KCTP 092012
SPSCTP

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
412 PM EDT THU JUN 9 2011

PAZ025-026-033-092045-
BLAIR PA-HUNTINGDON PA-SOMERSET PA-
412 PM EDT THU JUN 9 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BLAIR...NORTHERN
HUNTINGDON AND NORTHERN SOMERSET COUNTIES...

AT 404 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
TIPTON TO BLUE KNOB STATE PARK TO DUNBAR...MOVING EAST AT 30 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR HOLLIDAYSBURG AROUND 420 PM...FRANKLINVILLE
AROUND 430 PM...PETERSBURG AROUND 440 PM AND MCALEVYS FORT AROUND 450
PM.

LAT...LON 3993 7938 4009 7926 4013 7918 4029 7906
      4027 7890 4025 7889 4024 7868 4066 7822
      4068 7772 4031 7852 4030 7855 4022 7872
      3993 7933

$$

FORECASTER:

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Jun 9, 3:53 PM EDT, 19 minutes earlier.

Area forecast discussion, Jun 9, 3:53 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
353 PM EDT THU JUN 9 2011

.SYNOPSIS...
STRONG TO SEVERE THUNDERSTORMS WILL ACCOMPANY A COLD FRONT ACROSS
CENTRAL AND EASTERN PENNSYLVANIA LATE THIS AFTERNOON AND THIS
EVENING. THE COLD FRONT WILL STALL NEAR OR SOUTH OF THE MASON
DIXON LINE TONIGHT BEFORE LIFTING BACK NORTH AS A WARM FRONT
FRIDAY INTO SATURDAY. ANOTHER COLD FRONT WILL CROSS THE
COMMONWEALTH ON SUNDAY. UNSETTLED CONDITIONS WILL PREVAIL THROUGH
THE UPCOMING WEEKEND WITH DRIER AND COOLER CONDITIONS BEHIND THE
FRONT INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
SEVERE THUNDERSTORM WATCH #451 REMAINS IN EFFECT UNTIL 00Z AND
INCLUDES ALL CENTRAL PA COUNTIES EXCEPT FOR WARREN. THE LATEST
OBSERVATIONAL DATA INDICATES THE PRE-FRONTAL TROUGH OR COLD
FRONTAL BOUNDARY HAS PUSHED SEWD ACRS THE NW MTNS WITH CURRENT
RADAR TRENDS AND FUTURE STORM INITIATION EXPECTED MAINLY SE OF
DUJ-ELM LINE. THIS BOUNDARY WILL REMAIN THE FOCUS FOR NUMEROUS
STRONG TO SEVERE TSTMS AS IT CONTINUES TO PUSH SEWD OVER THE CNTRL
MTNS AND MID-LWR SUSQ VLY THROUGH THE LATE AFTN AND EVENING HOURS.
SPC 1630Z MODERATE RISK OUTLOOK IS WELL-PLACED COVERING THE CNTRL
2/3RDS OF MY CWA. VERY STRONG DIURNAL HEATING OF A VERY MOIST
/65-70 DEWPOINT/ AIRMASS WITH WIDESPREAD TEMPERATURES IN THE LOW
TO MID 90S HAS RESULTED IN VERY STEEP LAPSE RATES AND ABUNDANT
INSTABILITY. AS STORMS APPEAR TO BE EVOLVING INTO LINE
SEGMENTS...DMGG WNDS STILL APPEAR TO BE THE MAIN THREAT. HOWEVER
LARGE HAIL IS POSSIBLE BUT WILL BE SOMEWHAT LIMITED BY HIGH
ENVIRONMENTAL FGZ LEVELS AROUND 15KFT. AWIPS HAIL ALGORITHMS
SUGGEST 50DBZ CORES WILL NEED TO EXCEED OVER 35KFT FOR QUARTER
SIZE/1 INCH SVR HAIL. CONVECTION WILL GRADUALLY SHIFT SEWD INTO
TONIGHT AWAY FROM THE BEST SHEAR. THE LOSS OF DAYTIME HEATING AND
WEAKER FLOW SUGGESTS A MORE ISOLATED SVR POTENTIAL SOUTH OF THE PA
TURNPIKE.

HEAT ADVISORY REMAINS IN EFFECT UNTL 00Z FOR THE LWR SUSQ VLY
CNTYS. CURRENT HX VALUES ARE GENERALLY BTWN 98-102F.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM FRIDAY/...
THE COLD FRONT PUSH S OF THE MASON DIXON LINE TONIGHT INTO EARLY
FRI MORNING...BUT FLOW ALOFT GOES NEARLY ZONAL WHICH WILL ALLOW
THE BOUNDARY TO BECOME QSTNRY. THE FRONTAL ZONE WILL PIVOT AND
BEGIN TO RETURN NWD AS A WARM FNT THROUGH FRIDAY AS SFC RIDGE AXIS
SLIDES EWD INTO NEW ENGLAND AND WK FNTL WAVE OF LOW PRES MOVES ENE
FROM THE MID MS VLY INTO THE SRN GRT LKS. COOL/STABLE AIR WILL
RESIDE N OF THE WARM FNT OVR THE NRN 1/2 OF THE CWA TOMORROW WITH
THE BEST CHC OF A SHOWER TO TSTM ACRS SW AND SCNTRL MTNS IN THE
WARM SECTOR.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
WARM FNT WILL PUSH CONTINUE TO LIFT NEWD FRIDAY NIGHT AND
EARLY SATURDAY AS SWLY FLOW INCREASES AHEAD OF COLD FNT TRAILING
BEHIND ERN GRT LKS LOW PRES. SCATTERED TSTMS SHOULD DEVELOP
ALONG/AHEAD OF SFC COLD FRONT FROM LATE SAT MORNING THROUGH
THE AFTERNOON...MOVING EWD ACROSS REGION. SPC DY3 SLGT RISK
OUTLOOKS THE WESTERN 2/3 OF THE AREA FOR POTENTIAL SVR WITH THE
PRIMARY THREAT BEING DAMAGING GUSTS. RELATIVELY BACKED SFC FLOW
INVOF THE RETREATING/PSEUDO WARM FRONT ALSO WILL LEAD TO ENHANCED
LOW-LEVEL HODOGRAPHS/SRH AND STORM-RELATIVE BOUNDARY-LAYER WINDS
IN THAT AREA. AS SUCH...ANY RELATIVELY DISCRETE CONVECTION MAY
BECOME SUPERCELLULAR. DEEP-LAYER FLOW WILL BE MORE UNIDIRECTIONAL
FARTHER SW IN THE WARM SECTOR WITH MULTICELL BANDS/CLUSTERS
POSSIBLE. LATER SHIFTS MAY NEED TO REFINE POPS TO COINCIDE WITH
THE MAIN THREAT AREAS. THE COLD FRONT SHOULD CROSS THE
COMMONWEALTH SUNDAY MORNING. PRECIP CHANCES AND DEWPOINTS WILL
DECREASE FROM WEST TO EAST IN THE WAKE OF THE CFROPA DURING THE
DAY SUNDAY WITH MUCH DRIER...LESS HUMID AIR DIRECTED INTO THE
REGION BEHIND A GUSTY NLY WND.

EARLY NEXT WEEK LOOKS COOL AND MAINLY DRY WITH NW FLOW ALOFT BUT
WILL NEED TO WATCH UPPER TROUGH DIGGING THROUGH THE NORTHEAST
STATES. UPPER RIDGE SHOULD ARRIVE BY LATE TUE/WED ACCOMPANIED BY
HOT/HUMID CONDS. THE NEXT CHC OF RAIN SHOULD HOLD OFF UNTL LATE
NEXT WEEK AS SFC HIGH MOVES OFF THE COAST AND FNTL SYS APPROACHES
FROM THE MIDWEST.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
MVFR HZ FROM EARLIER TODAY HAS DISSIPATED ACROSS THE REGION AS OF
THE 18Z ISSUANCE. THE PRIMARY CONCERN FOR THE REMAINDER OF THE DAY WILL
BE THE DEVELOPMENT OF WIDELY SCATTERED SHRA/TSRA AHEAD OF AN
ADVANCING COLD FRONT. STORMS MAY BECOME SEVERE IN THE FAVORABLE
CONDITIONS PROVIDED BY THE WARM AND HIGHLY UNSTABLE AIR MASS.
TSTMS ARE ALREADY BEGINNING TO DEVELOP ACROSS THE NORTHERN TIER AS
OF 18Z AND WILL CONTINUE TO BUILD ACROSS THE REGION THROUGH 03Z.

AFTER THE FRONT MOVES THROUGH TONIGHT...MVFR/IFR BR AND HZ IS EXPECTED
TO RETURN TO MUCH OF THE REGION. ISOLATED CASES OF LIFR CEILINGS
ARE ALSO POSSIBLE BEFORE 12Z. HAZE WILL LINGER ACROSS MUCH OF THE
STATE ONCE AGAIN...ESPECIALLY WHERE RAIN FALLS THIS AFTERNOON.
UNSETTLED WEATHER IS EXPECTED TO RETURN TOMORROW
AFTERNOON...REMAINING IN PLACE FOR MUCH OF THE WEEKEND.

OUTLOOK...
THU NIGHT...MVFR NW / VFR SE. TSTMS LIKELY...REDUCING CIGS/VSBYS.
FRI-SUN...PRIMARILY VFR. SCT SHRA/TSRA WITH LOCAL RESTRICTIONS.
MON-TUE...MAINLY VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ057-059-
063>066.

&&

SYNOPSIS...LA CORTE/STEINBUGL
NEAR TERM...LA CORTE/STEINBUGL/KREKELER
SHORT TERM...STEINBUGL/KREKELER
LONG TERM...STEINBUGL/KREKELER
AVIATION...LA CORTE/KOZAR
Hazardous weather outlook, Jun 9, 12:56 PM EDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1256 PM EDT THU JUN 9 2011

PAZ005-006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056-058-101700-
MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-SCHUYLKILL-
1256 PM EDT THU JUN 9 2011

...SEVERE THUNDERSTORM WATCH 451 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ANOTHER ROUND OF SCATTERED STRONG...TO POTENTIALLY SEVERE
THUNDERSTORMS WILL COME SATURDAY AFTERNOON AND EVENING AS A COLD
FRONT PUSHES EAST FROM THE OHIO VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

PAZ004-101700-
WARREN-
1256 PM EDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ANOTHER ROUND OF SCATTERED STRONG...TO POTENTIALLY SEVERE
THUNDERSTORMS WILL COME SATURDAY AFTERNOON AND EVENING AS A COLD
FRONT PUSHES EAST FROM THE OHIO VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

PAZ057-059-063>066-101700-
DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
1256 PM EDT THU JUN 9 2011

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 451 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ANOTHER ROUND OF SCATTERED STRONG...TO POTENTIALLY SEVERE
THUNDERSTORMS WILL COME SATURDAY AFTERNOON AND EVENING AS A COLD
FRONT PUSHES EAST FROM THE OHIO VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Jun 9, 1:20 PM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
120 PM EDT THU JUN 9 2011

PAZ006-037-091745-
POTTER PA-TIOGA PA-
120 PM EDT THU JUN 9 2011

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN TIOGA AND POTTER
COUNTIES...

AN AREA OF STRONG THUNDERSTORMS COVERED THE NORTHERN PORTIONS OF
POTTER AND TIOGA COUNTIES AT 120 PM EDT. THE STRONG THUNDERSTORMS
WERE GENERALLY MOVING EAST AT 25 MPH. WIND GUSTS TO 50 MPH AND
NICKEL SIZE HAIL ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS. BE
PREPARED TO ACT IF A WARNING IS ISSUED...AS THESE STORMS ARE
STRENGTHENING RAPIDLY.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15...
STATE ROAD 449.

LAT...LON 4199 7692 4156 7761 4167 7815 4201 7814
      4201 7718 4200 7693

FORECASTER: DANGELO
Local storm report, Jun 9, 2:31 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
231 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             9 NW WELLSBORO          41.84N  77.43W
06/09/2011  E1.00 INCH       TIOGA              PA   EMERGENCY MNGR

&&

EVENT NUMBER CTP1100233

TYBURSKI
Special weather statement, Jun 9, 2:42 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
242 PM EDT THU JUN 9 2011

PAZ012-017-018-024-025-091945-
BLAIR PA-CAMBRIA PA-CLEARFIELD PA-NORTHERN CENTRE PA-
NORTHERN CLINTON PA-
242 PM EDT THU JUN 9 2011

...STRONG THUNDERSTORMS WILL AFFECT CAMBRIA...CLEARFIELD...
NORTHWESTERN BLAIR...WESTERN CENTRE AND WESTERN CLINTON COUNTIES...

AN AREA OF STRONG THUNDERSTORMS WAS MOVING INTO CLEARFIELD AND
CAMBRIA COUNTIES AT 240 PM EDT. THE STRONG THUNDERSTORMS WERE
GENERALLY MOVING EAST AT 30 MPH.

TORRENTIAL DOWNPOURS...WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE
POSSIBLE WITH THESE STRONG THUNDERSTORMS.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 98 AND 135.

LAT...LON 4051 7891 4072 7881 4105 7881 4121 7876
      4121 7794 4032 7859 4033 7862 4028 7865
      4026 7865 4029 7905

FORECASTER: LA CORTE
Special weather statement, Jun 9, 3:15 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
315 PM EDT THU JUN 9 2011

PAZ006-012-037-041-042-091945-
NORTHERN CLINTON PA-NORTHERN LYCOMING PA-POTTER PA-SULLIVAN PA-
TIOGA PA-
315 PM EDT THU JUN 9 2011

...STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT NORTHERN
CLINTON...NORTHERN LYCOMING...NORTHWESTERN SULLIVAN...SOUTHEASTERN
POTTER AND SOUTHERN TIOGA COUNTIES...

AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF CLINTON...
LYCOMING...POTTER...SULLIVAN AND TIOGA COUNTIES AT 308 PM EDT. THE
STRONG THUNDERSTORMS WERE GENERALLY MOVING EAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STRONG THUNDERSTORMS. VERY HEAVY RAIN WILL FALL FROM THESE STRONG
THUNDERSTORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15...
STATE ROAD 14.

LAT...LON 4161 7687 4159 7677 4146 7672 4133 7778
      4175 7766 4177 7689

FORECASTER: DANGELO
Local storm report, Jun 9, 3:47 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
347 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             CHICKAREE               40.45N  78.88W
06/09/2011  E1.00 INCH       CAMBRIA            PA   PUBLIC

            QUARTER-SIZED HAIL REPORTED ALONG WITH WIND GUSTS TO
            NEAR 50 MPH.

&&

EVENT NUMBER CTP1100234

EVANEGO
Special weather statement, Jun 9, 4:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
412 PM EDT THU JUN 9 2011

PAZ025-026-033-092045-
BLAIR PA-HUNTINGDON PA-SOMERSET PA-
412 PM EDT THU JUN 9 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BLAIR...NORTHERN
HUNTINGDON AND NORTHERN SOMERSET COUNTIES...

AT 404 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
TIPTON TO BLUE KNOB STATE PARK TO DUNBAR...MOVING EAST AT 30 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR HOLLIDAYSBURG AROUND 420 PM...FRANKLINVILLE
AROUND 430 PM...PETERSBURG AROUND 440 PM AND MCALEVYS FORT AROUND 450
PM.

LAT...LON 3993 7938 4009 7926 4013 7918 4029 7906
      4027 7890 4025 7889 4024 7868 4066 7822
      4068 7772 4031 7852 4030 7855 4022 7872
      3993 7933

FORECASTER:

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 12:47 AM EDTHeat AdvisoryCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, York18 hr
Jun 9, 5:47 AM EDTSpecial Weather StatementCTPWarren88 min
Jun 9, 6:38 AM EDTSpecial Weather StatementCTPWarren52 min
Jun 9, 1:20 PM EDTSpecial Weather StatementCTPPotter25 min
Jun 9, 1:47 PM EDTSevere Thunderstorm WarningCTPPotter, Tioga88 min
Jun 9, 2:42 PM EDTSpecial Weather StatementCTPCambria, Clearfield63 min
Jun 9, 2:55 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Clearfield2 hr
Jun 9, 2:59 PM EDTSevere Thunderstorm WarningCTPCambria, Clearfield61 min
Jun 9, 3:15 PM EDTSpecial Weather StatementCTPTioga30 min
Jun 9, 3:47 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan, Tioga58 min
Jun 9, 4:19 PM EDTSpecial Weather StatementCTPColumbia, Montour41 min
Jun 9, 4:41 PM EDTSpecial Weather StatementCTPCumberland34 min
Jun 9, 4:44 PM EDTSpecial Weather StatementCTPLycoming31 min
Jun 9, 4:45 PM EDTSpecial Weather StatementCTPBedford, Somerset30 min
Jun 9, 4:59 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Union46 min
Jun 9, 5:06 PM EDTSevere Thunderstorm WarningCTPCumberland, York54 min
Jun 9, 5:09 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Northumberland, Perry, Schuylkill, Snyder66 min
Jun 9, 5:16 PM EDTSpecial Weather StatementCTPFranklin29 min
Jun 9, 5:18 PM EDTSpecial Weather StatementCTPPerry27 min
Jun 9, 5:38 PM EDTSpecial Weather StatementCTPDauphin37 min
Jun 9, 5:40 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Perry, York65 min
Jun 9, 5:41 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Schuylkill, Sullivan64 min
Jun 9, 5:53 PM EDTSevere Thunderstorm WarningCTPAdams, Dauphin, Franklin, Lancaster, Lebanon, York112 min
Jun 9, 5:53 PM EDTSevere Thunderstorm WarningCTPSomerset37 min
Jun 9, 6:15 PM EDTSevere Thunderstorm WarningCTPSchuylkill45 min
Jun 9, 6:32 PM EDTSpecial Weather StatementCTPSomerset28 min

Nearby

Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.